# SDR 08FDEA03647

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 40,141 hours, 27,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631202
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON DOUBLER AT RIGHT O/B FORE FLAP BY O/B TRUCK ATTACH FITTING AT WS 629.  REMOVED PREVIOUS REPAIR IAW SRM 51-30-2. FABRICATED REPAIR PARTS, IAW SRM 57-50-4 FIG 7 AND 457-50-2 FIG 4. TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 51-30-2.
